×

Some properties of solutions of a class of nonlinear difference equations. (English) Zbl 0958.39012

The authors study the existence of nonoscillatory bounded solutions and some other properties of solutions to the second-order difference nonlinear difference equation \[ \Delta r\bigl(r(n)\Delta y(n) \bigr)+ f\bigl(n,y(n), \Delta y(n) \bigr)=0. \]

MSC:

39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Belohorec S.: Monotone and oscillatory solutions of a class of nonlinear differential equations. Matematicky casopis 3 (1969), 169-187. · Zbl 0271.34045
[2] Drozdowicz A.: On the asymptotic behavior of solutions of second order nonhomogeneous difference equations. Annali di Matematica pura ad applicata 4, CLV (1989), 75-84. · Zbl 0702.39001
[3] Halmos P.: Measure theory. D. Van Nostrand Company, New York, 1950. · Zbl 0040.16802
[4] Kufner A., John O., Fucik S.: Function Spaces. Czechoslovak Academy of Sciences, Prague, 1977. · Zbl 0364.46022
[5] Musielak J.: Wstȩp do analizy funkcjonalnej. Państwowe Wydawnictwo Naukowe, 1976)
[6] Szmanda B.: Characterization of Oscillation of Second Order Nonlinear Difference Equations. Bull. Polish Acad. Sci. Math. 34 (1986), 133-141. · Zbl 0598.39004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.